Isolated squares in hypercubes and robustness of commutativity
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 3, pp. 213-220.
@article{CTGDC_2002__43_3_213_0,
     author = {Kainen, Paul C.},
     title = {Isolated squares in hypercubes and robustness of commutativity},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {213--220},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {43},
     number = {3},
     year = {2002},
     zbl = {1042.18007},
     mrnumber = {1928232},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2002__43_3_213_0/}
}
Kainen, Paul C. Isolated squares in hypercubes and robustness of commutativity. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 43 (2002) no. 3, pp. 213-220. http://www.numdam.org/item/CTGDC_2002__43_3_213_0/

[1] A. Cannas Da Silva and A. Weinstein, Geometric Models for Noncommutative Algebras, Berkeley Mathematics Lecture Notes 10, AMS, Providence, RI 1999. | MR 1747916 | Zbl 01515267

[2] F. Harary, Graph Theory, Addison-Wesley, Reading, MA, 1969. | MR 256911 | Zbl 0182.57702

[3] P.C. Kainen, On robust cycle bases, Proc. 9th Quadrennial International Conference on Graph Theory and Computer Science, Y. Alavi et al., Eds., SIAM, to appear. | MR 2155779 | Zbl 1075.05555

[4] S. Mac Lane, Category Theory for the Working Mathematician, Springer, 1973.

[5] E. G. Manes, Ed., Category theory applied to computation and control, Math. Dept. and Dept. of Computer and Information Science, U. of Mass., Amherst, MA, 1974.

[6] B. Mitchell, Theory of Categories, Academic Press, New York, 1965. | MR 202787 | Zbl 0136.00604